On some regularity of periodic solutions of the wave equation with a nonlinear or degenerate dissipative term

Mitsuhiro Nakao

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)555-564
Number of pages10
JournalNonlinear Analysis
Volume13
Issue number5
DOIs
Publication statusPublished - 1989
Externally publishedYes

Keywords

  • dissipative term
  • periodic solution
  • Regularity
  • wave equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this